# SDR C2XA03CL082

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Part number: W001089224
- Condition: Shorted
- Location: Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLT 2224 THE CREW REPORTED THAT THE LANDING GEAR AURAL WARNING SOUNDED ON TAKEOFF WITH THE GEAR SELECTED AND INDICATING UP. AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.   MAINTENANCE REPAIRED SHORTED WIRE BEHIND AURAL WARNING RACK W001-0892-24. OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
